# SDR LR7A05179

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 707
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5321, FOUND FUSELAGE LOWER EXT SKIN SURFACE DENTED, FS 707, LBL5, WL126.  REPAIRED SKIN SURFACE IAW SMP 583 FIG 51-140-12, NR 0401.
